# SDR DXTA2022111473840

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0314
- Aircraft time: 401 hours, 262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Idler Gear
- Part number: 74113114
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS VERY HARD TO LATCH CLOSED.  AFTER RAISING DOOR AND PUSHING RED BUTTON THE SILVER HANDLE REQUIRES A LOT OF FORCE TO BREAK FREE AND ALLOW HANDLE TO MOVE AND LATCH DOOR CLOSED.  REMOVED CABIN DOORSTEP, INNER SKIN, & PERFORMED CABIN DOOR INTERNAL INSPECTION. AFTER INSPECTING ALL MOVING PARTS,  NOTED THE FWD IDLER ASSY HAD EXCESSIVE PLAY. WHILE OPERATING  DOOR HANDLE, AT CERTAIN POINTS OF  BEARING TRAVEL,  IDLER SHIFTS CREATING A LOAD & JAMMED.  IDLER BEARING COULD BE DAMAGED,    SIDE PLAY OF IDLER IS OUT OF TOLERANCE.  REMOVED FWD IDLER & REPLACED IDLER.   SHIMMED.  ALL MED OPS CHECKED GOOD.   IAW AMM 52-10-17.
